# SDR DALA2018021200928

- Difficulty date: February 11, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 124,140 hours, 17,856 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL, LIGHT HAZY BLUE SMOKE ENTERED THE CABIN. MOSTLY CENTERED IN ECONOMY COMFORT TO MID CABIN AREA. MID LAV SMOKE DETECTORS WERE SET OFF BY THE SMOKE, SMOKE WENT AWAY ON ITS OWN WITHOUT CREW INTERVENTION AFTER A COUPLE OF MINUTES F/A'S UNSURE WHERE SMOKE CAME FROM. LAVS & OVERHEAD BINS WERE SEARCHED WITHOUT ANY SIGNS OF SMOKE ORIGIN. INSPECTED GASPER FAN AND FOUND OK. INSPECTED GALLEY VENT FANS AND LAVS INCLUDING HOT WATER HEATERS. R & R RECIRC FAN FILTERS .
